Maximum packings of the complete graph with uniform length cycles

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)


In this paper we find the maximum number of pairwise edgedisjoint m-cycles which exist in a complete graph with n vertices, for all values of n and m with 3 less or equal to m less or equal to n.
Original languageEnglish
Pages (from-to)1 - 7
Number of pages7
JournalJournal of Graph Theory
Issue number1
Publication statusPublished - 2011
Externally publishedYes

Cite this